# SDR HEEA072588

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- Aircraft time: 8,113 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 552200
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ROTATING M/R HEAD, NOTICED CLICKING SOUND COMING FROM BEARING ON TAILBOOM. REMOVED T/R DRIVESHAFT AND REPLACED ROUGH BEARING.
